# SDR HEEA0016167

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case Assy
- Part number: 204040386001
- Condition: Defective
- Location: Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION UNABLE TO OBTAIN PROPER BACKLASH ON QUILLS.  POSSIBLE DEFECTIVE PART.
